domestic-supply
        
sarms.forsale
bannednutrition
        
napsgear
Results 1 to 7 of 7

Thread: Side effects after Stopping Cycle cold turkey

  1. #1

    Side effects after Stopping Cycle cold turkey

    Hello everyone

    I was on test 250 ew for 12 weeks took the hcg for for 2 weeks after last injection but when I started taking the clomid and the nolva and I started to feel very irritaded very emotional even at low doses so I literraly stopped taking them and now the only side effect that remains is Anxiety its gotten better as weeks go by its been almost 4 months since the last injection but I want to get rid of it, worst thing is that it comes as panic attacks maybe since Ive never been an anxious person but it sucks, how canI get rid of it if possible?
    I was thinking some androsurge to regulate my hormones couldnt hurt what do u think?

    Thanks

  2. #2
    Quote Originally Posted by Jackmaster View Post
    Hello everyone

    I was on test 250 ew for 12 weeks took the hcg for for 2 weeks after last injection but when I started taking the clomid and the nolva and I started to feel very irritaded very emotional even at low doses so I literraly stopped taking them and now the only side effect that remains is Anxiety its gotten better as weeks go by its been almost 4 months since the last injection but I want to get rid of it, worst thing is that it comes as panic attacks maybe since Ive never been an anxious person but it sucks, how canI get rid of it if possible?
    I was thinking some androsurge to regulate my hormones couldnt hurt what do u think?

    Thanks

    To be honest, you should finished a full PCT and then just stopped taking anything.. should get back and do a full PCT before you end up ruining your body and maybe not recovering 100%. But there are guys on here with more experience than me. I?m sure they will jump in and give you a complete breakdown on where you went wrong on it

  3. #3
    noone can answer much of anything without bloodwork man... you make zero mention of that??





  4. #4
    Moderator P0N's Avatar
    Join Date
    Nov 2018
    Location
    The gym
    Posts
    2,860
    You're going to need bloodwork to know what is going on

  5. #5
    This is pretty common with clomid but typically at higher doses. If that were the case I would usually recommend you just use nolva and drop the clomid. In your case with this still happening at lower doses, I would get some blood work first and then we can reassess.

  6. #6
    Chlomid can have those side effects u need to be prepared for it. I personally hate how chlomid makes me feel like an emotional Chick on her period and I don?t mean to sound sexist or derogitory towards females at all but that?s the feeling most comparable. I handle it better not because I know to expect it and I mentally catch my self when acting a fool lol. I always run a full PCT and you should have to when your hormones are out of wack which I?m sure they are because u didn?t do a full PCT you can get all the symptoms you are describing. You need blood work and once you get it I?m sure it will do confirm what I?m telling you. At the very least you should have taken Post CT!!!

  7. #7
    I?d get full bloodwork done. I?d be willing to bet your cortisol levels are extremely high and probably one of the culprits if your test and estrogen levels are within range

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •